Estimations of the parameters of generalised exponential distribution under progressive interval type-I censoring scheme with random removals

Authors

  • Arun Kaushik Department of Statistics, Institute of Science, Banaras Hindu University http://orcid.org/0000-0002-0677-1493
  • Aakriti Pandey Department of Statistics, Institute of Science, Banaras Hindu University
  • Sandeep Kumar Maurya Department of Statistics, Institute of Science, Banaras Hindu University
  • Umesh Singh Department of Statistics, Institute of Science, Banaras Hindu University
  • Sanjay Kumar Singh Department of Statistics, Institute of Science, Banaras Hindu University

DOI:

https://doi.org/10.17713/ajs.v46i2.566

Abstract

The present article aims to point and interval estimation of the parameters of generalised exponential distribution (GED) under progressive interval type-I (PITI) censoring scheme with random removals. The considered censoring scheme is most useful in those cases where continuous examination is not possible. Maximum likelihood, expectation-maximization and Bayesian procedures have been developed for the estimation of parameters of the GED, based on a PITI censored sample. Real datasets have been considered to illustrate the applicability of the proposed work. Further, we have compared the performances of the proposed estimators under PITI censoring to that of the complete sample.

Published

2017-01-04

How to Cite

Kaushik, A., Pandey, A., Maurya, S. K., Singh, U., & Singh, S. K. (2017). Estimations of the parameters of generalised exponential distribution under progressive interval type-I censoring scheme with random removals. Austrian Journal of Statistics, 46(2), 33-47. https://doi.org/10.17713/ajs.v46i2.566

Issue

Section

Articles